Local Hölder continuity for doubly nonlinear parabolic equations

Tuomo Kuusi, Juhana Siljander, José Miguel Urbano

Research output: Contribution to journalArticleScientificpeer-review

21 Citations (Scopus)


We give a proof of the Hölder continuity of weak solutions of certain degenerate doubly nonlinear parabolic equations in measure spaces. We only assume the measure to be a doubling nontrivial Borel measure which supports a Poincaré inequality. The proof discriminates between large scales, for which a Harnack inequality is used, and small scales, which require intrinsic scaling methods.

Original languageEnglish
Pages (from-to)399-430
Number of pages32
JournalIndiana University Mathematics Journal
Issue number1
Publication statusPublished - 2012
MoE publication typeA1 Journal article-refereed


  • Caccioppoli estimates
  • Harnack's inequality
  • Hölder continuity
  • Intrinsic scaling


Dive into the research topics of 'Local Hölder continuity for doubly nonlinear parabolic equations'. Together they form a unique fingerprint.

Cite this